Kirkland Signature Muscle and Back Pain Platinum Relief – 80 Caplets
96 customers are viewing this product.
Only 62 left in stock!
This product is a generic brand of Robax Platinum, it contains the same active ingredients in the same amount.
For effective relief of: Pain associated with muscle spasm such as back pain, tense neck muscles and strains and sprains!
- Active Ingredients – Each caplet contains 200mg Ibuprofen and 500mg Methocarbamol
- Directions – Adults and Children over 12 years: Take 1 or 2 caplets every 4 to 6 hours, as needed. Do not exceed 6 caplets in 24 hours, unless directed by a physician.
- Caution – Keep out of reach of children. This package contains enough drug to seriously harm a child. Do not give to a child under 12, or exceed the recommended dose, unless directed by a physician.
There are no reviews yet.